# SDR DALA1035709864

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 693-851
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN CABIN RT SIDE OTBD SEAT TRACK AT STA 693 TO 851, RBL 44 TOP SURFACE CORRODED AND CHAFING INSIDE TRACK AREA. CUT AND REMOVED CORRODED SEAT TRACK STA 851-775, RBL 44 IAW SRM 51-30-01.  INSTALLED NEW TRACK AND SPLICE IAW SRM 53-05, FIG 4.
